# SDR DL76L011288

- Difficulty date: August 5, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 20,610 hours, 3,236 cycles
- System (JASC): 2701 · Control Column Section
- Part: Yoke
- Condition: Erratic
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT PASS 250 KTS THE YOKE STARTED TO OSCILLATE IN THE ELEVATOR WITH OR WITHOUT THE AUTOPILOT ON.  IT DID SLIGHTLY DAMPER WITH THE LT AUTOPILOT BUT NOT THE CNTR OR RT AUTOPILOT.  THOROUGHLY INSPECTED AIRCRAFT, UNABLE TO DUPLICATE.
